Alert archive / California / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 6, NWS Eureka, CA

December 11, 2014Humboldt County, Mendocino County, California

NWS Eureka, CA issued this severe thunderstorm warning at Dec 11, 2014, 4:38 AM PST for Humboldt County, Mendocino County, California. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 11, 2014, 4:38 AM PST (12:38 UTC)
Expired
Dec 11, 2014, 5:02 AM PST
In force
24 min
Issued by
NWS Eureka, CA
Area
Storm-based polygon

Counties Humboldt County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 38 km from the middle of the area, began a volume at 12:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 11, 5:00 AM PSTTSTM WND GST 0Miranda, CACHP REPORTED WIDOW MAKER APP 8IN IN DIAM HANGING OVER THE ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 0.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2014-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2014-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 468 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
468 m²/s²
0-3 km storm-relative helicity
744 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WUUS56 KEKA 111238
SVREKA
CAC023-045-111315-
/O.NEW.KEKA.SV.W.0006.141211T1238Z-141211T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EUREKA
438 AM PST THU DEC 11 2014

THE NATIONAL WEATHER SERVICE IN EUREKA CALIFORNIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MENDOCINO COUNTY IN NORTHWESTERN CALIFORNIA...
  SOUTHEASTERN HUMBOLDT COUNTY IN NORTHWESTERN CALIFORNIA...

* UNTIL 515 AM PST

* AT 438 AM PST...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING EXTREME DAMAGING WINDS IN EXCESS
  OF 90 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  NEAR GRIZZLE CREEK REDWOODS STATE PARK TO NEAR REDWAY TO 11 MILES
  SOUTH OF SHELTER COVE...AND MOVING NORTH AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GARBERVILLE...SHELTER COVE...GRIZZLE CREEK REDWOODS STATE PARK...
  WILLOW CREEK...PEPPERWOOD...BRIDGEVILLE...MYERS FLAT...REDWAY...
  WEOTT...MAPLE CREEK...WHITEHORN...SHIVELY...BULL CREEK...
  ETTERSBURG...BRICELAND AND MIRANDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE IMMEDIATELY TO A SAFE SHELTER OR
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY AND
SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 4046 12404 4094 12389 4082 12359 4029 12365
      3988 12391 3996 12398 4002 12405 4003 12408
      4007 12408 4011 12412
TIME...MOT...LOC 1238Z 201DEG 57KT 4050 12387 4016 12391 3987 12408 

$$

BFG
1 follow-up statement
793 
WWUS56 KEKA 111302
SVSEKA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA
502 AM PST THU DEC 11 2014

CAC023-045-111312-
/O.CAN.KEKA.SV.W.0006.000000T0000Z-141211T1315Z/
MENDOCINO CA-HUMBOLDT CA-
502 AM PST THU DEC 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MENDOCINO AND
SOUTHEASTERN HUMBOLDT COUNTIES IS CANCELLED...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4046 12404 4094 12389 4082 12359 4029 12365
      3988 12391 3996 12398 4002 12405 4003 12408
      4007 12408 4011 12412
TIME...MOT...LOC 1255Z 201DEG 57KT 4076 12374 4042 12378 4013 12395 

$$

BFG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 3:48 PM PST, 12 hours 50 minutes earlier.

Area forecast discussion, Dec 10, 3:48 PM PST, 12 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
348 PM PST WED DEC 10 2014

.SYNOPSIS...A ROBUST STORM SYSTEM WILL CONTINUE TO IMPACT
NORTHERN CALIFORNIA TONIGHT THROUGH THURSDAY RESULTING IN HEAVY
RAIN, HIGH WINDS, AND SOME RIVER AND AREAL FLOODING.

&&

.SHORT TERM...A ROBUST STORM SYSTEM WILL IMPACT CALIFORNIA THIS
AFTERNOON THROUGH THURSDAY RESULTING IN SIGNIFICANT IMPACTS ACROSS
THE REGION INCLUDING HEAVY RAIN, HIGH WINDS, AND RIVER AND AREAL
FLOODING. HIGH WINDS AND SATURATED SOILS WILL LIKELY RESULT IN
DOWNED TREES WITH POWER OUTAGES AS WELL AS MUD/ROCK SLIDES ACROSS
ROADS IN STEEP TERRAIN LATE THIS AFTERNOON THROUGH TONIGHT. AREAL
AND RIVER FLOODING IS A STRONG CONCERN OVER THE NEXT 48 HOURS.
PLEASE REFER TO THE HYDROLOGY SECTION FOR FURTHER DETAIL ON
FLOODING CONCERNS.

LIGHT RAIN BEGAN TO IMPACT COASTAL AREAS NORTH OF CAPE MENDOCINO
LATE THIS MORNING WITH LIGHTNING BEHIND THE MAIN PRECIPITATION
SHIELD WELL OFFSHORE TONIGHT. THE FRONT WILL CONTINUE TO PUSH
EASTWARD BRINING WIDESPREAD RAINFALL ACROSS THE EUREKA COUNTY WARNING
AREA BY THIS EVENING. CONFIDENCE REMAINS HIGH THAT MOST AREAS ACROSS
THE CWA WILL OBSERVE 3 TO 6 INCHES OF STORM TOTAL RAINFALL WITH SOME
FAVORABLE AREAS NEARING 8 INCHES AND THE HIGHEST PEAKS REACHING NEAR
10 INCHES. THE BULK OF THE RAIN IS FORECAST TO IMPACT MENDOCINO
COUNTY AND THUS THE AREAL FLOOD WATCH WILL REMAIN IN EFFECT TONIGHT
THROUGH THURSDAY, HOWEVER, THE OVERNIGHT CREW WILL NEED TO MONITOR
CONDITIONS FOR A POTENTIAL UPGRADE.

BREEZY CONDITIONS PERSISTED TODAY WITH SOUTHERLY WINDS GUSTING TO 30
AND 40 MPH ALONG THE COAST AND UP TO 50 MPH OVER INTERIOR RIDGE
TOPS. SOUTHERLY WINDS WILL REMAIN ELEVATED AND GUSTY WITH THE
INITIAL ONSET OF THE APPROACHING BAND OF RAINFALL EARLY THIS
EVENING. WINDS WILL EASE SLIGHTLY EARLY TONIGHT BEHIND THIS INITIAL
BOUNDARY. THEN CYCLOGENESIS WILL TAKE PLACE EARLY THURSDAY MORNING
CAUSING THE PRESSURE GRADIENT TO TIGHTEN SUBSTANTIALLY THURSDAY
MORNING INTO THE AFTERNOON. A HIGH WIND WARNING WILL TAKE EFFECT
THIS EVENING WHILE THE ADVISORIES REMAIN UNCHANGED.

WIDESPREAD RAIN WILL TRANSITION TO SHOWERS WITH THE FRONTAL PASSAGE
THURSDAY MORNING. THE PARENT TROUGH WILL SLIDE OVER CALIFORNIA
TRANSPORTING COLD AIR ALOFT AND GENERATING INSTABILITY BEHIND THE
FRONT ON FRIDAY. THUNDERSTORMS WILL BE POSSIBLE OFFSHORE AND NEAR
COASTAL AREAS BUT THE POSSIBILITY STILL REMAINS AT A SLIGHT CHANCE
WITH THE BEST INSTABILITY AND CAPE OFFSHORE. SNOWLEVELS WILL FALL TO
5,000' THURSDAY AND 4,500' FRIDAY. THE BULK OF THE RAIN WILL HAVE
FALLEN BEFORE SNOWLEVELS DROP TO CRITICAL LEVELS BUT SHOWERS
BEHIND THE FRONT ON THURSDAY AND FRIDAY WILL BRING 3 TO 5 INCHES OF
SNOW TO THE HIGHEST PEAKS OF THE TRINITY ALPS.

.LONG TERM...SHOWERS WILL DIMINISH FRIDAY AND CONDITIONS WILL DRY
OUT ON SATURDAY AS UPPER LEVEL RIDGING BUILDS OVER THE REGION. THE
NEXT SYSTEM WILL BRING WET WEATHER TO NW CALIFORNIA EARLY NEXT
WEEK. LITTLE CHANGES WERE MADE TO THE LONG RANGE FORECAST. \KML

&&

.AVIATION...A SIGNIFICANT STORM SYSTEM HAS MOVED INTO NORTHWEST
CALIFORNIA TODAY. THIS ROBUST SYSTEM HAS ALREADY IMPACTED LOCAL
AIRPORTS WITH PERIODS OF HEAVY RAIN AND STRONG WINDS. CIGS AT CEC
AND ACV AIRPORTS WERE VFR THROUGH THE DAY...ALTHOUGH VIS DID LOWER
IN HEAVIER RAINS. SIGNIFICANT WEATHER WILL CONTINUE ACROSS THE
REGION THROUGH THURSDAY AS THE STORM'S ASSOCIATED COLD FRONT
CONTINUES TO APPROACH NORTHWEST CALIFORNIA OVERNIGHT. FLIGHT
HAZARDS AT LOCAL AIRFIELDS WILL VARY THROUGH THE PERIOD. MODELS
CONTINUE TO SHOW WINDS 1000-2000 FEET OFF THE GROUND TO BE QUITE
STRONG...SO WILL KEEP LOW LEVEL WIND SHEAR IN CEC'S & ACV'S TAFS.
TA

&&

.MARINE...THE AFTERNOON BUOY OBSERVATIONS SHOW SOUTHERLY WINDS NEAR
GALE WITH GUSTS TO GALE FORCE. WAVE HEIGHTS ARE NEAR 16-19 FT. SEAS
ARE MIXED WITH BUILDING WIND WAVES FROM THE SOUTH AND A LONGER
PERIOD SWELL FROM THE WEST. THE 18Z ASCAT PASS JUST MISSED OUR
WATERS (BEGINNING ABOUT 100 NM OUT). IT DID SHOW SUSTAINED WINDS
RANGING FROM 25-40 KT WITH THE FRONT, DROPPING OFF INTO THE TEENS
AND 20S RIGHT BEHIND IT. THIS COMBINED WITH THE BUOY OBSERVATIONS
HINTS THAT OUR SUSTAINED WINDS MIGHT BE A LITTLE OVERDONE (OUTSIDE
OF THE HIGHEST WINDS WITH THE IMMEDIATE FRONT) AND WINDS MIGHT NOT
BE MIXING DOWN AS MUCH AS EXPECTED. THIS IS ALSO HELPING TO KEEP THE
SEAS A FEW FEET LOWER THAN EXPECTED. BUT EVEN THE DIFFERENCE BETWEEN
25 AND 30 FT WAVE HEIGHTS WON'T BE TOO SUBSTANTIAL GIVEN THE HEIGHTS
TO BEGIN WITH. REGARDLESS, KEPT THE WIND FORECAST MOSTLY UNCHANGED
TO KEEP THE FORECAST CONSISTENT AND TO KEEP THE VARIOUS WARNINGS
ONGOING. THE ONLY CHANGE WAS TO CANCEL THE SR.A AND ISSUE A GL.W FOR
ZONE 475, WHICH SEEMED MORE APPROPRIATE GIVEN WHAT WAS STATED ABOVE.
OTHERWISE, THE COLD FRONT IS CURRENTLY CROSSING THE WATERS, BRINGING
STRONG GALE TO STORM CONDITIONS. WINDS WILL EASE BEHIND THE COLD
FRONT FOR A SHORT TIME THIS EVENING, THEN INCREASE AGAIN TONIGHT AS
A STRONG POST-FRONTAL TROUGH SWEEPS OVER THE REGION. HIGH WINDS AND
WIND-DRIVEN WAVES WILL SUBSIDE THURSDAY NIGHT INTO FRIDAY, BUT LARGE
WEST SWELL WILL PERSIST.

&&

.HYDROLOGY...EXCESSIVE RAINFALL TONIGHT WILL LEAD TO SHARP RISES IN
STREAMS AND RIVERS TONIGHT INTO THURSDAY. PERIODS OF HEAVY DOWNPOURS
TONIGHT WILL CAUSE LOW LAND FLOODING AND SMALL STREAMS TO OVERTOP
THEIR BANKS. URBAN AREAS WILL LIKELY OBSERVE FLOODING AS STORM
DRAINS BECOME CLOGGED OR TOO SLOW FOR THE HEAVY RAIN RATES. EXPECT
TO SEE PONDING WATER IN THESE FLOOD PRONE AREAS.

RIVER FLOODING IS ANOTHER MAJOR CONCERN AS MULTIPLE POINTS ON MAIN
STEM RIVERS ARE FORECAST TO REACH MONITOR STAGE AND A FEW TO REACH
OR EXCEED FLOOD STAGE. THE RIVERS FORECAST TO EXCEED FLOOD STAGE
INCLUDE: EEL RIVER NEAR FERNBRIDGE AND SCOTIA, SOUTH FORK EEL RIVER
NEAR MIRANDA, NAVARRO RIVER NEAR NAVARRO, RUSSIAN RIVER NEAR
HOPLAND, AND THE VAN DUZEN NEAR BRIDGEVILLE. THESE RIVERS ARE
FORECAST TO CREST THURSDAY AFTERNOON AND EVENING. WITH INCREASING
CONFIDENCE IN THE SHARP RIVER RESPONSE TO THE HIGH RAINFALL A
FLOOD WARNING WAS ISSUED FOR THESE RIVERS EXPECTED TO EXCEED
FLOOD STAGE. \KML

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     HIGH WIND WARNING FROM 7 PM THIS EVENING TO 9 AM PST THURSDAY
     FOR CAZ003.

     WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR CAZ003.

     HIGH SURF ADVISORY UNTIL 10 AM PST THURSDAY FOR CAZ001-002.

     WIND ADVISORY UNTIL 9 AM PST THURSDAY FOR CAZ001.

     FLOOD WATCH FROM 7 PM PST THIS EVENING THROUGH THURSDAY EVENING
     FOR CAZ002-076.

     WIND ADVISORY UNTIL 9 AM PST THURSDAY FOR CAZ002-076.

NORTHWEST CALIFORNIA COASTAL WATERS...
     GALE WARNING UNTIL 9 AM PST THURSDAY FOR PZZ410-450-455-475.

     STORM WARNING UNTIL 9 AM PST THURSDAY FOR PZZ470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 10, 3:49 PM PST, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
349 PM PST WED DEC 10 2014

CAZ004-120000-
UPPER TRINITY RIVER-
349 PM PST WED DEC 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN WILL SPREAD INTO THE REGION LATER TODAY AND CONTINUE
THROUGH TONIGHT. EXPECT SEVERAL INCHES OF RAIN WITH RISES ON
CREEKS AND STREAMS AND MINOR FLOODING. STRONG SOUTHERLY WINDS WILL
BE POSSIBLE ON THE RIDGE TOPS TODAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

RAIN WILL CHANGE TO SHOWERS BY THURSDAY NIGHT. SNOW LEVELS
WILL FALL TO AROUND 4000 FEET ON FRIDAY WITH A FEW INCHES
OF ACCUMULATION POSSIBLE AROUND 4000 FEET.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ076-120000-
MENDOCINO INTERIOR-
349 PM PST WED DEC 10 2014

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THURSDAY...
...FLOOD WATCH IN EFFECT FROM 7 PM PST THIS EVENING THROUGH THURSDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WIND ADVISORY IS CURRENTLY IN EFFECT. A FLOOD WATCH IS
CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-120000-
NORTH COAST INTERIOR-
349 PM PST WED DEC 10 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 AM PST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.
A HIGH WIND WARNING IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-120000-
MENDOCINO COAST-
349 PM PST WED DEC 10 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY...
...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THURSDAY...
...FLOOD WATCH IN EFFECT FROM 7 PM PST THIS EVENING THROUGH THURSDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.
A FLOOD WATCH IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-120000-
REDWOOD COAST-
349 PM PST WED DEC 10 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 AM PST THURSDAY...
...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT.
A WIND ADVISORY IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 5:02 PM PSTAreal Flood AdvisoryEKAHumboldt, Trinity3 hr
Dec 10, 5:08 PM PSTAreal Flood AdvisoryEKAMendocino3 hr
Dec 11, 5:49 AM PSTAreal Flood AdvisoryEKAMendocino4 hr
Dec 11, 9:54 AM PSTAreal Flood AdvisoryEKAMendocino111 min
Dec 11, 11:45 AM PSTAreal Flood AdvisoryEKAMendocino2 hr
Dec 11, 11:45 AM PSTSpecial Weather StatementEKADel Norte30 min
Dec 11, 11:58 AM PSTSpecial Weather StatementEKAMendocino32 min
Dec 11, 12:09 PM PSTSpecial Weather StatementEKADel Norte21 min
Dec 11, 12:33 PM PSTSpecial Weather StatementEKA27 min
Dec 11, 12:51 PM PSTRiver Flood AdvisoryEKAMendocino15 hr
Dec 11, 2:34 PM PSTSmall Craft AdvisoryEKA60 hr
Dec 11, 2:34 PM PSTHazardous Seas WarningEKA6 hr

Nearby

Severe Thunderstorm Warnings in California, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.